# SDR SWIA97840

- Difficulty date: January 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120127
- Engine: Pwa PW118A
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Relay
- Part number: 12043270501
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, PLACED GEAR HANDLE IN UP POSITION HAD 6 GREEN AND 6 LED INTRANSIT LIGHTS, GEAR WOULD NOT DO ANYTHING. ALL OTHER INDICATIONS NORMAL.  RETURNED TO FIELD.  DUPLICATING SQUAWK IN HANGAR, SLAVED IN LANDING CONTROL BOX  BUT DISCREPANCY  STILL EXISTS.  RETURNED TO NORMAL AND REPLACED LANDING GEAR RELAY BOX.  SYSTEM OPS CHECKS GOOD.
